# SDR 3D9A20141206003

- Difficulty date: November 28, 2014
- Submitted: December 6, 2014
- Operation: Air carrier
- Aircraft: N401DC
- Make and model: Bolkms BK117B2
- Aircraft serial: 7101
- Aircraft time: 7,753 hours, 21,800 cycles
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Fitting
- Condition: Corroded
- Location: Transmission
- Part time: 7,588 hours
- Component: Transmission
- Component part number: 1171200501
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND UNDER RT LOWER TORQUE MOUNT FITTING ON MAIN TRANSMISSION CASE.
